Confused

Discussion in 'Permanent Contraception' started by Brandyminix, Nov 4, 2015.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. Brandyminix

    Brandyminix New Member

    I got the essure in 2014, I my periods were very heavy and would last most of the month. I have been having headache's, pains in my joints, bloating, and a hard time sleeping when I do sleep I have an even harder time waking up. I had to have an ablasion and I'm still bloated all the time with periods still lasting longer than normal. I also hurt while making love. My next step is a hysterectomy if it doesn't get better and I'm only 25! Is this really from the essure?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. Eliza90

    Eliza90 Member

    it is all normal. I already posted this in the other thread but anyway, I also felt great discomfort and irritations. My periods lasted longer and i was bloating and feeling dizzy almost every day. It is very uncomfortable but it a period we must surpass

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. Ann S

    Ann S New Member


    I had the essure procedure done four weeks ago on Wednesday. I feel great! No pain no problems. The only annoying thing is I still have a very small amount of blood when my husband and I have intercourse. It usually last a day or so. The doctor said it was because of all the movement and the procedure. I have read on forums where this is normal for a bit? It takes a while to heal like after having a child? Thanks for any help!

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS